×

Immersions of almost parallelizable manifolds. (English) Zbl 0118.18603


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Morris W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242 – 276. · Zbl 0113.17202
[2] Michel A. Kervaire, Sur l’invariant de Smale d’un plongement, Comment. Math. Helv. 34 (1960), 127 – 139 (French). · Zbl 0108.18002
[3] Stephen Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. (2) 69 (1959), 327 – 344. · Zbl 0089.18201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.